Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On simultaneous approximation and interpolation which preserves the norm


Authors: Frank Deutsch and Peter D. Morris
Journal: Bull. Amer. Math. Soc. 75 (1969), 812-814
MathSciNet review: 0244682
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Frank Deutsch, Simultaneous interpolation and approximation in topological linear spaces, SIAM J. Appl. Math. 14 (1966), 1180–1190. MR 0208245 (34 #8055)
  • 2. N. Dunford and H. T. Schwartz, Linear operators. Part I: General theory, Interscience, New York, 1958.
  • 3. Ivan Singer, Remarque sur un théorème d’approximation de H. Yamabe, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. 26 (1959), 33–34 (French). MR 0104997 (21 #3744)
  • 4. J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588 (36 #1672b)
  • 5. W. Wolibner, Sur un polynôme d’interpolation, Colloquium Math. 2 (1951), 136–137 (French). MR 0043946 (13,343e)
  • 6. Hidehiko Yamabe, On an extension of the Helly’s theorem, Osaka Math. J. 2 (1950), 15–17. MR 0039914 (12,616a)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12305-0
PII: S 0002-9904(1969)12305-0